Alert archive / Kentucky / Wind Advisories in 2011

Wind Advisory 4, NWS Paducah, KY

April 10, 20114 states

NWS Paducah, KY issued this wind advisory at Apr 10, 2011, 3:19 AM CDT for 4 states. It took effect at Apr 10, 2011, 9:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2011, 3:19 AM CDT (08:19 UTC)
In effect from
Apr 10, 2011, 9:00 AM CDT
Expired
Apr 10, 2011, 8:00 PM CDT
In force
11 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2549 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WWUS73 KPAH 100819
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
319 AM CDT SUN APR 10 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-101700-
/O.NEW.KPAH.WI.Y.0004.110410T1400Z-110411T0100Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
319 AM CDT SUN APR 10 2011

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY FOR THE ENTIRE QUAD STATE REGION TODAY...WHICH IS IN
EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING.

* TIMING: AN APPROACHING FRONTAL SYSTEM WILL INCREASE THE PRESSURE
  GRADIENT AND RESULT IN STRENGTHENING WINDS ACROSS THE AREA
  TODAY. THE HIGHEST WIND SPEEDS WILL OCCUR EARLY THROUGH MID
  AFTERNOON WITH A GRADUAL RISE IN SPEEDS AND GUSTS FROM MORNING
  TO AFTERNOON AND THEN A GRADUAL EASE IN SPEEDS AND GUSTS FROM
  LATE AFTERNOON INTO EVENING.

* WINDS: WINDS WILL BE STRONG OUT OF THE SOUTH OR SOUTHWEST...BUILDING
  TO AN AVERAGE SUSTAINED SPEED IN THE 20 TO 35 MPH RANGE THROUGH
  MUCH OF THE AFTERNOON. THIS WILL BE ACCOMPANIED BY FREQUENT
  GUSTS TO 40 MPH WITH THE OCCASIONAL HIGHER GUST TO 45 MPH OR
  MORE POSSIBLE.

* IMPACTS: VEHICULAR TRAFFIC ESPECIALLY ON WEST TO EAST
  THOROUGHFARES WILL BE IMPACTED BY THESE STRONG CROSSWINDS
  BLOWING SOUTH TO NORTH MAINLY. LAWN FURNITURE AND OTHER EARLY
  SPRING OUTDOOR ITEMS MAY BE BLOWN ABOUT OR DAMAGED. SMALL LIMBS
  OR WEAK ROOTED TREES MAY BE TOPPLED AS WELL.

* OTHER IMPACTS INCLUDE AN INCREASED HAZARDOUS THREAT TO BOAT
  TRAFFIC VIA ROUGH WAVE CONDITIONS...AS WELL AS AFFECTED LAKE
  ACTIVITIES WHICH ARE JUST STARTING TO KICK INTO GEAR THIS TIME
  OF YEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
516 
WWUS73 KPAH 101702
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1202 PM CDT SUN APR 10 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-110100-
/O.CON.KPAH.WI.Y.0004.000000T0000Z-110411T0100Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1202 PM CDT SUN APR 10 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING: AN APPROACHING FRONTAL SYSTEM HAS INCREASED THE PRESSURE
  GRADIENT RESULTING IN STRONG WINDS ACROSS THE AREA TODAY. THE
  HIGHEST WIND SPEEDS WILL OCCUR EARLY THROUGH MID AFTERNOON WITH
  A GRADUAL EASE IN SPEEDS AND GUSTS FROM LATE AFTERNOON INTO
  EVENING.

* WINDS: WINDS WILL BE STRONG OUT OF THE SOUTH OR SOUTHWEST... 
  BUILDING TO AN AVERAGE SUSTAINED SPEED IN THE 20 TO 35 MPH 
  RANGE THROUGH MUCH OF THE AFTERNOON. THIS WILL BE ACCOMPANIED 
  BY FREQUENT GUSTS TO 40 MPH WITH THE OCCASIONAL HIGHER GUST TO 
  45 MPH OR MORE POSSIBLE. 

* IMPACTS: VEHICULAR TRAFFIC ESPECIALLY ON WEST TO EAST
  THOROUGHFARES WILL BE IMPACTED BY THESE STRONG CROSSWINDS
  BLOWING MAINLY SOUTH TO NORTH. LAWN FURNITURE AND OTHER EARLY
  SPRING OUTDOOR ITEMS MAY BE BLOWN ABOUT OR DAMAGED. SMALL LIMBS
  OR WEAK ROOTED TREES MAY BE TOPPLED AS WELL.

* OTHER IMPACTS INCLUDE AN INCREASED HAZARDOUS THREAT TO BOAT
  TRAFFIC VIA ROUGH WAVE CONDITIONS...ESPECIALLY ON NORTH TO SOUTH
  ORIENTED BODIES OF WATER...AS WELL AS OTHER LAKE ACTIVITIES
  WHICH ARE JUST STARTING TO KICK INTO GEAR THIS TIME OF YEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DH/JP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Apr 10, 3:09 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 10, 3:09 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
309 AM CDT SUN APR 10 2011

.DISCUSSION...
POSTING WIND ADVISORY FOR TODAY. NAM BUFKIT AND GFS MOS BOTH
SUGGEST SUSTAINED WIND POTENTIAL ABOVE CRITICAL THRESHOLDS WITH
GUST POTENTIAL INTO THE 40S MPH. THIS HAS BEEN WELL ADVERTISED THE
PAST SEVERAL DAYS AND OUTLOOKED ACCORDINGLY ON THE HWO WITH A NEAR
TERM UPGRADE TO AN SPS BY THE PREVIOUS SHIFT AND WILL BE THE
PRIMARY WX TODAY.

TONIGHT THE FOCUS SHIFTS TO THE INCOMING FRONT AND ASSOCIATED
THUNDERSTORMS. SLGT RISK SVR EXISTS MOST OF FA TONIGHT AND THOUGH
FRONT WILL BE OCCLUDING AS PARENT UPPER AND REFLECTED LOWER TROP
LOW PRESSURE CENTERS STACK...COULD SEE SOME STRONG-SVR STORMS VISA
VI THE SWODY1. SOME TIMING DIFFERENCES STILL EXIST BUT A GENERAL
WEAKENING OF STRENGTH IS ANTICIPATED AS THE FRONT COMES IN
OCCLUDING/CONTINUES TO DO SO AS IT MOVES WEST TO EAST ACROSS THE
AREA DURING THE OVERNIGHT HOURS...SHIFTING FROM POTENTIAL OF SVR
(DAMAGING WINDS/HAIL) IN THE EVENING TO PRIMARILY A HEAVY RAIN
THREAT FAR EAST LATE.

LINGERING EARLY MON AM POPS DIMINISH AS THE FRONT AND THEN THE
UPPER TROF PASSES/DEPARTS LATER IN THE DAY MONDAY. CLEARING SKIES
WITH HIGH PRESSURE WILL OFFER A NICE COOL-OFF FOR A DAY OR TWO
BEFORE TEMPS AGAIN MODERATE MIDDLE OF NEXT WEEK.

RECORD HIGH FOR PADUCAH TODAY IS 89 AND FOR EVANSVILLE IT IS 85.
THE LATTER MAY BE THREATENED AND THE FORMER MAY BE APPROACHED AS
WE AGAIN HEAT UP NICELY IN THE WARM SECTOR...SIMILAR TO YDAYS
HIGHS WHICH RANGED FROM 85-87 FA-WIDE.

&&

.AVIATION...
MAIN CONCERNS WILL LIE WITH THE LIKELIHOOD OF STRONG AND GUSTY
SOUTH TO SOUTHWEST WINDS...MAINLY FROM EARLY/MID MORNING THROUGH THE
AFTERNOON AND INTO EARLY EVENING. GUST SPEEDS IN THE 30 TO 35 KTS
RANGE SHOULD BE COMMON WITH HIGHER GUSTS POSSIBLE. THUNDERSTORMS
SHOULD HOLD OFF TIL AFTER 00Z MON.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-
     DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-
     LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION
     KY-WEBSTER.

MO...WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW
     MADRID-PERRY MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR ALEXANDER-EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-
     JACKSON-JEFFERSON-JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-
     SALINE-UNION IL-WABASH-WAYNE IL-WHITE-WILLIAMSON.

IN...WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR GIBSON-PIKE-POSEY-SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 9, 3:15 PM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
315 PM CDT SAT APR 9 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-102015-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
315 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE FORECAST SUNDAY NIGHT INTO MONDAY AND AGAIN
WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. THIS INCLUDES A SLIGHT RISK OF
SEVERE STORMS SUNDAY NIGHT INTO MONDAY GENERALLY NORTH AND WEST OF
A LINE FROM MOUNT CARMEL ILLINOIS TO DEXTER MISSOURI.

SUNDAY WILL BE VERY WINDY...WITH SUSTAINED SOUTH OR SOUTHWEST
WINDS 15 TO 30 MPH GUSTING TO 40 MPH AT TIMES. MONDAY WILL ALSO BE
WINDY AS POST FRONTAL WINDS SHIFT TO WEST AND NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED SUNDAY NIGHT INTO MONDAY.

JAP

In the hours before

Special weather statement, Apr 9, 9:42 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
942 PM CDT SAT APR 9 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-101000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
942 PM CDT SAT APR 9 2011

...BOATERS BEWARE OF VERY GUSTY SOUTH T0 SOUTHWEST WINDS EXPECTED
SUNDAY...

A COLD FRONT ADVANCING EAST ACROSS THE PLAINS STATES SUNDAY WILL
CAUSE SOUTHERLY WINDS TO INCREASE OVER THE ENTIRE QUAD STATE
REGION ON SUNDAY. THESE SOUTH TO SOUTHWEST WINDS WILL LIKELY GUST
FROM 30 TO 40 MPH FROM MID MORNING SUNDAY RIGHT THROUGH SUNDAY
AFTERNOON AND INTO THE EVENING HOURS.

THOSE OUT ON AREA LAKES AND RIVERS SHOULD BE ESPECIALLY CAUTIOUS
SUNDAY...AS WHITE CAPS WILL BE VERY PREDOMINANT ON OPEN WATERWAYS.
DRIVERS OF HIGH PROFILE VEHICLES SHOULD ALSO EXERCISE
CAUTION....ESPECIALLY THOSE TRAVELING ON EAST-WEST ORIENTED
ROADWAYS.

MEFFERT

Nearby

Wind Advisories in Kentucky, 2011Wind Advisories in Illinois, 2011Wind Advisories in Missouri, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.